EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-4009 |
| Medical Device Problem Codes |
Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Synovitis (2094); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitant devices: (b)(6), 02-012-35-4009 - logic tibia ps mod insrt sz 4 9mm, (b)(6), 201-78-97 - 2 pk, schanz pin, 3mm x 145mm, (b)(6), 02-012-45-4030 - lgc tibial fit tray cem sz 4f / 3t, (b)(6), 200-02-32 - three peg patella 32mm.The product associated with the reported event is within the scope of recall however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 119 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, significant poly wear, loosening of the femur.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D1: updated d10: concomitant devices: (b)(6) 201-78-97 - 2 pk, schanz pin, 3mm x 145mm (b)(6) 02-012-45-4030 - lgc tibial fit tray cem sz 4f / 3t (b)(6) 02-010-01-0340 - logic femoral ps cem right sz 4 (b)(6) 200-02-32 - three peg patella 32mm.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.